Publications Internationales

Publications internationales de l’équipe 1

 
1/ A.DJELLIT & J.FLECKINGER, Valeurs propres de problèmes elliptiques, B.U.M.I. (7) t 7-B (1993), 857-874.
2/ A.DJELLIT & A. YECHOUI, Existence and non existence of a principal eigenvalue for some boundary value problems, Maghreb Mathematical Review. Vol. 6, N° 1, June 97, pp. 29-37.
3/ A.DJELLIT & A. YECHOUI, On maximum principle and existence of positive solutions for cooperative systems, Maghreb Mathematical Review . Vol. 6, N°2, December 97, pp. 137-143.
4/ A.DJELLIT & N. BENOUHIBA, Existence de valeurs propres principales pour un problème elliptique en dimension 2, Rend. Istit. Mat Univ. Trieste. Vol. XXXI, 49-60 (1999).
5/ A.DJELLIT & N. BENOUHIBA, Existence and uniqueness of positive solution of a semilinear elliptic equation in Rn, Demonstratio mathematica, 2002, Vol. XXXV, N°1, pp. 61-73.
6/ A.DJELLIT & S. TAS, Existence of solutions for a class of elliptic systems in R n involving the p- Laplacian, Elect. Jour. Diff. Equa., ISSN: 1072-66912003, N°:56, pp. 1-8.
7/ A.DJELLIT & S. TAS, Study of some Noncooperative Linear Elliptic Systems, APPLICATIONS OF MATHEMATICS, 2004, Vol. 49, N°:3, pp. 185-199.
8/ A.DJELLIT & S. TAS, On some nonlinear elliptic systems, Nonlinear Analysis
2004, N° : 59, pp. 695-706. www.elsevier.com/na
9/ A.DJELLIT & N.BENOUHIBA, Asymptotic estimates for eigenvalues of some nonlinear elliptic problems,Dynamical Systems and Applications. 05-10 July, 2004, Antalya, Turkey . Proceedings, pp. 310-322.

10 / A.DJELLIT & S. TAS, Quasilinear elliptic systems with critical Sobolev exponents in Rn Nonlinear Analysis. 66 (2007) 1485–1497.
www.elsevier.com/na
11/ H. SAKER, L. GHANEM, A. DJELLIT, M. N. BENBOURHIM. The integral equations méthode with interface decomposition for bi-harmonic. Advanced studies in cotemporary Mathematics, 15 (2007), N°1, pp.69-86.
12/ A.DJELLIT & S. TAS. Etude d’une classe de systèmes elliptiques quasi-linéaires dérivant d’un potentiel dans IRn. ESAIM: PROCEEDINGS, October 2007, Vol.20, 105-117
www.esaim-pros.org.
13/ H. SAKER & A. DJELLIT, On a nonlinear boundary integral equation. Proceedings of the Jangjeon Mathematical Society. Vol. 12 N° 1, June 2009.
14/ A.DJELLIT & M. MOUSSAOUI & S. TAS, Existence of radial positive solutions vanishing at infinity for asymptotically homogeneous systems. Elect. Jour. Diff. Equa., ISSN: 1072-6691 (2010), N°:54, pp. 1-10. URL: http://ejde.math.txstate.edu
15/ H. SAKER and A. DJELLIT, On some nonlinear integral equation at the boundary in the potential method. Int. J. Open Problems Comp. Math., Vol. 3. N°4, December 2010. pp.123-133. www.i-csrs.org.
16/ A. DJELLIT & Z. YOUBI & S. TAS, Existence of solutions for elliptic systems in Rn involving p(x)-Laplacian. Vol. 2012 (2012), No. 131, pp. 1–10. ISSN: 1072-6691. URL: http://ejde.math.txstate.edu
11/ H. SAKER, L. GHANEM, A. DJELLIT, M. N. BENBOURHIM. The integral equations méthode with interface decomposition for bi-harmonic. Advanced studies in cotemporary Mathematics, 15 (2007), N°1, pp.69-86.
12/ A.DJELLIT & S. TAS. Etude d’une classe de systèmes elliptiques quasi-linéaires dérivant d’un potentiel dans IRn. ESAIM: PROCEEDINGS, October 2007, Vol.20, 105-117
www.esaim-pros.org.
13/ H. SAKER & A. DJELLIT, On a nonlinear boundary integral equation. Proceedings of the Jangjeon Mathematical Society. Vol. 12 N° 1, June 2009.
14/ A.DJELLIT & M. MOUSSAOUI & S. TAS, Existence of radial positive solutions vanishing at infinity for asymptotically homogeneous systems. Elect. Jour. Diff. Equa., ISSN: 1072-6691 (2010), N°:54, pp. 1-10. URL: http://ejde.math.txstate.edu
15/ H. SAKER and A. DJELLIT, On some nonlinear integral equation at the boundary in the potential method. Int. J. Open Problems Comp. Math., Vol. 3. N°4, December 2010. pp.123-133. www.i-csrs.org.
16/ A. DJELLIT & Z. YOUBI & S. TAS, Existence of solutions for elliptic systems in Rn involving p(x)-Laplacian. Vol. 2012 (2012), No. 131, pp. 1–10. ISSN: 1072-6691. URL: http://ejde.math.txstate.edu

Publications internationales de l’équipe 2

Publications internationales de l’équipe 3

Publications internationales de l’équipe 4

Proudly powered by WordPress   Premium Style Theme by www.gopiplus.com